# SDR CALA0000726

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ON UPPER AND LOWER SURFACES OF LT CUSP AT FS 984 - 1003.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-01, FIGURE 4.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-01, FIGURE 4, 51-10-3, AND 51-30-2.
